I have been living with low test for over 20 years and I am now 44 years old ( my labs over the years have all been under 200 ng/dL at my highest so I think it’s genetic) I have always made due with the aches and pains, low libido, depression, and settled with just getting by. My quality of life has been horrible to say the least.
7 weeks ago I finally took the plunge, and decided to start testosterone replacement therapy after years of trying every way to naturally raise my testosterone. Needless to say my intermittent fasting, keto diet, heavy deadlifts ect. have all been unsuccessful, but have gotten me to this point… My Dr started me at @ 200mg test cyp every 2 weeks to take an aggressive approach to correct my issues… My energy did increase in the first few weeks, and my depression lessened, but I started experiencing soreness in my nipples that started at about week 2. The soreness has diminished some, but is still noticeable at my current week 7.
I feel as if my estrogen may be very high, and I have been feeling very lethargic to top things off.
At about week 5 I almost felt as bad as when I had low testosterone, but I no longer have the body aches.
Now at week 7 I am very tired most of my day, and just feel like I want to sleep, or rest. I am very unmotivated.
Sexually I feel very high desire most of the time, but when I am close to climax I start to get loss of sensation, and a discomfort in my penis testicles and can feel my prostate is irritated… Almost like a warm burning, or tingling feeling, that makes me lose my erection. It is very uncomfortable, and it is very hard to continue after this point. If I am able to re gain my erection in the hopes to continue. My ejaculation is uncomfortable and the pain lingers throughout most of the day afterwards. Too much prolactin perhaps?
I brought these issues up to my DR, and he tested me for bladder and prostate infection which came up negative. He did a full blood work panel “other then” Estrogen of all things that I am reading should have been tested. I had an abdominal, and pelvic CT scan with contrast and everything was fine, so I am lost.
My testosterone at week 5 on 200mg test cyp a week was 1300 which yes is high, and free test was very high as well. He has advised me to lower my dosage, and I am thinking about skipping this weeks shot, and continuing my testosterone next week at 100mg a week from then on out. At least until I understand what these issues are caused from to see if the testosterone is the reason. My Dr hasn’t prescribed me any HCG or any aromatase inhibitor. My basic blood work looked great by the way. My estrogen panel was not requested with my testosterone blood work for whatever reason??? This is my 3rd urologist in the past few months, and I feel as if I need to know exactly what to say, and ask for when I see him next, or he will push me on to the next Dr…
I want to request the particular blood work for estrogen, and I am wondering if too much estrogen may be the cause of my discomfort, and low energy.??? I am praying it’s something simple because I appear to be in perfect health… I need to know what exact blood test to ask for as I feel that I need to know to get these Dr’s on track with me. Is it really necessary in the beginning of TRT to start HCG? What do I ask my Dr for as far as dosage on a script if so? I do have noticeable testicle shrinkage as well.
Could I be having an allergic reaction to the test Cypionate? The injectable form is all that my insurance covers. I am scared to think about going back to having low testosterone if I need to come off of TRT due to an allergic reaction to the test cyp
Could I be experiencing issues do to too much prolactin, or estrogen? Yes I know this is a lot and I appreciate your time, and patience reading all of this to get on track with me. Thank you in advance…